# SDR REXA201000122

- Difficulty date: August 31, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002B19
- Aircraft serial: 15162
- Aircraft time: 6,224 hours, 4,662 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INBOARD FLT SPLRS CAUTION.  PERFORMED SPOST TEST, OPS CHECK GOOD IAW CRJ900 AMM 27-60-05.
